UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 28

of 'Overview of neurologic complications of non-platinum cancer chemotherapy'

28
TI
Transverse myelopathy following intrathecal administration of chemotherapy.
AU
Teh HS, Fadilah SA, Leong CF
SO
Singapore Med J. 2007 Feb;48(2):e46-9.
 
Transverse myelopathy is one of the rare complications following administration of intrathecal chemotherapy. We report two cases of transverse myelopathy following administration of intrathecal methotrexate and cytarabine arabinoside. One patient was a 17-year-old Malay man who had lymphoblastic lymphoma in the leukaemic phase, while the other patient was a 40-year-old Malay man with relapsed Hodgkin's lymphoma. Both cases demonstrated variability in onset of symptoms, clinical progression and final outcome from the complication.
AD
Haematology Unit, Department of Medicine, Faculty of Medicine, University Kebangsaan Malaysia, Jalan Yaacob Latif, Bandar Tun Razak, Cheras, Kuala Lumpur 56000, Malaysia. hiokseng2005@gmail.com
PMID